MathSciNet Relay Station
MathSciNet bibliographic data
MR1122073 65N30 (65N15)
Niijima, Koichi A posteriori error bounds for piecewise linear approximate solutions of elliptic equations of monotone type. Math. Comp. 58 (1992), no. 198, 549–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement